# SDR 96FDEA01100

- Difficulty date: June 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N198FE
- Make and model: Boeing 727-22
- Aircraft serial: 19154
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 652082724
- Condition: Gouged
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0481 AND 014, FOUND GOUGE IN FLOOR BEAM STA 560 RBL 6 WL 198, FWD BAY.  *S/D*  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR PARTS PER SRM 53-10-8.
